# SDR YENA2021010400003

- Difficulty date: December 29, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 79,764 hours, 29,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FR 16 RT AND CROSSBEAM HOLE 2 CRACKED.  REPAIRED FR 16RT AND CROSSBEAM HOLE 2, IAW JETBLUE EC 2018-14-09-FAA-01 & REPAIR DRAWING R531-12926 D RDAS 80857172/003/2020.
